Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 15, 2011Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 15, 2011, 4:10 PM EDT for Atlantic County, New Jersey. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2011, 4:10 PM EDT (20:10 UTC)
Expired
Sep 15, 2011, 5:45 PM EDT
In force
95 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WWUS81 KPHI 152010
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT THU SEP 15 2011

NJZ022-025-026-152145-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
410 PM EDT THU SEP 15 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND OCEAN COUNTIES...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATLANTIC CITY...MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR BRIGANTINE AROUND 415 PM...BEACH
HAVEN...NORTH BEACH HAVEN AROUND 515 PM AND SHIP BOTTOM AROUND 530
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3952 7425 3949 7432 3945 7429 3942 7433
      3935 7441 3932 7450 3934 7452 3938 7446
      3935 7453 3939 7459 3951 7440 3949 7436
      3950 7433 3954 7435 3956 7432 3954 7428
      3959 7426 3968 7414

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 15, 3:44 PM EDT, 26 minutes earlier.

Area forecast discussion, Sep 15, 3:44 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU SEP 15 2011

.SYNOPSIS...
A COLD FRONT WHICH CROSSED THE AREA THIS AFTERNOON WILL CONTINUE TO
MOVE OFFSHORE TONIGHT. A LARGE AREA OF HIGH PRESSURE OVER THE UPPER
MISSISSIPPI VALLEY TONIGHT WILL MOVE EASTWARD THROUGH THE WEEKEND
AND SETTLE OVER OUR AREA SATURDAY NIGHT. A RETURN FLOW OFF THE OCEAN
AND A DEVELOPING LOW OFFSHORE MAY BRING SOME CLOUDS AND THE POSSIBILITY
OF SOME SHOWERS TO THE DELMARVA DURING THE LATE WEEKEND. ANOTHER
WEAK AREA OF HIGH PRESSURE WILL BE OVER THE AREA MONDAY BEFORE
ANOTHER LOW AND FRONT APPROACH THE AREA NEXT TUES

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THUNDERSTORMS MAINLY COASTAL WATERS INTO S DE AND FAR SE NJ AND
MOVING ENE. SMALL HAIL REPORT WITH THE CELL NEAR KACY.

OTRW A SMATTERING OF SHOWERS ARE FORMING ALONG THE PRIMARY CF AND
THESE WILL BE EASING EASTWARD OFF THE COAST AROUND 8 PM THIS EVENING.

THE MAIN EVENT REMAINDER OF THE AFTERNOON INTO THE EVENING WILL
BE NW GUSTS INCREASING TO 25 TO 35 KNOTS WITH ISO 40 KNOTS POSSIBLE
IN MD/DEL AND NJT SEWD LATE TODAY. NO WIND ADVY ATTM. ASSTD WITH
STRONG DRY CAA AND PRES RISES GETTING ORGANIZED IN CENTRAL PA ATTM.

SKIES CLEAR FROM W TO E THIS EVENING. FOR SKY RELIED ON THE NAM
AS THE BETTER PREDICTOR THAN THE LOW BIAS'D GFS MOSGUIDE.

TEMPS AND DEWPOINTS ARE SOMEWHAT CHALLENGING INTO EARLY THIS EVENING
WITH SHARP CAA THEN SHOULD GET ONTO A REASONABLY ACCURATE FCST TRACK
THEREAFTER.

NO FROST IN THE FCST ATTM...USED A BLEND OF THE NAM/GFS MOS GUIDANCE.
THE NAM IS A BIT COLDER AND WOULD OFFER A SHORT ISOLATED OPPORTUNITY
FOR FROST IN THE EXTREME NW TOMORROW MORNING. FOR NOW...ONLY
MENTION IN THE HWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A COOLER DRIER AND ESSENTIALLY BEAUTIFUL FALL LIKE DAY...IE COOLER
THAN NORMAL. NCEP GUIDANCE WAS BLENDED. MAINLY NW TO N WINDS UNDER
20 KTS AS LARGE DRY HIGH PRES SPREADS EASTWARD FROM THE GREAT LAKES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL PREVAIL OVER MOST OF THE FORECAST AREA FRIDAY
NIGHT THROUGH SUNDAY. SKIES WILL BE MAINLY CLR AND TEMPERATURES WILL
BE SEASONABLY COOL WITH HIGHS IN THE MID 60S TO LOW 70S ACROSS THE
REGION. OVERNIGHT LOWS WILL BE COOL WITH MOSTLY 40S FRI NIGHT AND
MID 40S TO MID 50S ON SAT NIGHT. BOTH NIGHTS WILL BE COOLER ACROSS
THE SOUTHERN POCONOS WITH EVEN SOME UPPER 30S POSSIBLE FRI NIGHT.

THE ERLY FLOW AROUND THE HIGH PRESSURE SYSTEM AND AN UPPER TROUGH
MAY CREATE SOME CLOUDS AND THE POSSIBILITY FOR SOME SHOWERS ACROSS
THE DELMARVA REGION SAT-MON. MOSTLY SLGT CHC LOW LOW CHC POPS WERE
USED FOR NOW. THE PLACEMENT/EXTENT OF THE RAINS IS IN QUESTION
ATTM.

WEAK HIGH PRESSURE WILL BUILD OVER THE AREA EARLY NEXT WEEK. THIS
SHOULD BRING AND END TO THE CLOUDS OVER THE DELMARVA...AND CAUSE A
CONTINUATION OF THE FAIR WEATHER OVER OTHER AREAS. TEMPERATURES WILL
RISE BACK TO NEAR NORMAL LEVELS BY THEN.

TUESDAY AND WEDNESDAY: A WEAK FRONTAL BOUNDARY IS CURRENTLY FORECASTED
TO MOVE THROUGH THE REGION. THIS BOUNDARY MAY SERVE TO DEVELOP A
FEW SHOWERS. HOWEVER I'M NOT CONVINCED THAT THIS BOUNDARY WILL
PACK MUCH OF A PUNCH, HAVE ONLY INCLUDED A SMALL CHANCES FOR RAIN
AT THIS TIME NOT GOING TO THE EXTENT OF THE 00Z ECMWF WITH
COVERAGE.

THURSDAY: THE 12Z GFS HAS ANOTHER SYSTEM CLOSE TO OUR REGION. AT
THIS TIME FEEL IT WILL STAY TO OUR WEST AND WILL KEEP FORECAST DRY
WITH HIGH PRESSURE IN THE REGION. ABOVE AVERAGE CONFIDENCE FOR
TEMPERATURES DUE TO GOOD MODEL AGREEMENT FOR TUESDAY THROUGH
THURSDAY.

THE PERSISTENT NORTHEAST FLOW FROM SATURDAY INTO TUESDAY WILL CAUSE
HIGHER THAN NORMAL TIDAL WATER LEVELS, ESPECIALLY ALONG THE OCEAN
FRONT.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 00Z...BRIEF IFR OR MVFR CONDS IN SCT SHOWERS GRADU BECOME
VFR CIGS LATE AFTN/EVE FROM W TO E. SCT SHOWERS END ALONG THE COAST
NEAR 00Z....EARLIER ELSEWHERE. ISO THUNDERSTORMS MAINLY S AND E OF
KACY AND PUSHING EWD OUT TO SEA THIS EVENING. GUSTY NW WINDS OF 25-35
KTS DEVELOP LATE AFTN IN STRONG DRY CAA THROUGH OUT THE AREA.

TONIGHT...VFR CIGS AOA 6000 FT CLEARING FROM W TO E. NW GUSTS 20-30
KTS DIMINISHING TO LESS THAN 15 KTS BY MIDNIGHT.

FRIDAY...VFR WITH MAINLY N-NW WINDS UNDER 15 KTS. SCT CU NEAR 5000
FEET MIDDAY AND HIGH CIRRUS DEVELOPS LATER IN THE DAY.

OUTLOOK...
FRI NIGHT THROUGH NEXT TUESDAY...MAINLY VFR AT THE TAF SITES.

&&

.MARINE...
GALE EXPANDED EARLY TONIGHT AND MWW POSTED. ITS GOING TO MARGINAL FOR 2
HOURS OR MORE OF GUSTS BUT WE EXPECT AT LEAST 1 HR OF G 35-40 KT THIS
EVENING. DID NOT ISSUE GALE FOR UPPER DE BAY BUT THERE TOO..CLOSE CALL.

ONCE THE GALE EXPIRES LATE TONIGHT...WE WILL BE ISSUING AN SCA FOR THE
WATERS INTO A PORTION OF FRIDAY. WINDS AND SEAS GRADU SUBSIDE FRIDAY.

STG TSTMS ALONG THE COAST FROM KACY SOUTHWARD TO DE COAST WILL EDGE
EWD OUT TO SEA THIS EVE.

OUTLOOK...
FRIDAY NIGHT-SAT NIGHT...NO HEADLINES ANTICIPATED.
SUNDAY INTO TUESDAY...A HAZ SEAS ADVISORY IS POSSIBLE FOR FETCH DRIVEN
PERSISTENT ELY FLOW BUILDING SEAS TO 5 FT OR HIGHER.

&&

.CLIMATE...
RECORD LOWS AT LONG TERM CLIMAT SITES FOR FRIDAY SEPTEMBER 16

ABE 38 1923
ACY 42 1988
PHL 45 1984
ILG 40 1984

THE ONLY ONE SEEMING THREATENED TO BE WITHIN 2F OF THE MIN IS
ALLENTOWN PA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ431-450>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ430.

&&

SYNOPSIS...O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GAINES/O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
CLIMATE...LR/DRAG
Hazardous weather outlook, Sep 15, 3:16 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT THU SEP 15 2011

NJZ001-007-008-PAZ054-055-062-161930-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
316 PM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE MAY BE A SHORT PERIOD OF NORTHWEST WINDS GUSTING TO NEAR 45
MPH THIS AFTERNOON IN THE HIGH TERRAIN WIDE OPEN EXPOSURES.

THERE IS A SMALL CHANCE OF BRIEF ISOLATED FROST NEAR DAWN FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SMALL CHANCE FOR PATCHY FROST LATE FRIDAY NIGHT AND
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061-
067>071-161930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
316 PM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY GUSTY WINDS
ARE POSSIBLE UNTIL SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-161930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
316 PM EDT THU SEP 15 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-161930-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
316 PM EDT THU SEP 15 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-161930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
316 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-161930-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
316 PM EDT THU SEP 15 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 15, 3:13 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU SEP 15 2011

NJZ022>025-152000-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
313 PM EDT THU SEP 15 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ATLANTIC CITY...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR VENTNOR CITY...
MARGATE CITY AROUND 330 PM...ATLANTIC CITY AND BRIGANTINE AROUND 345
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3937 7440 3936 7440 3929 7452 3930 7454
      3928 7455 3925 7459 3919 7464 3917 7469
      3934 7478 3948 7445 3950 7438 3948 7430
      3945 7429

FORECASTER: NIERENBERG
Special weather statement, Sep 15, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT THU SEP 15 2011

NJZ022-025-026-152145-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
410 PM EDT THU SEP 15 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND OCEAN COUNTIES...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATLANTIC CITY...MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR BRIGANTINE AROUND 415 PM...BEACH
HAVEN...NORTH BEACH HAVEN AROUND 515 PM AND SHIP BOTTOM AROUND 530
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3952 7425 3949 7432 3945 7429 3942 7433
      3935 7441 3932 7450 3934 7452 3938 7446
      3935 7453 3939 7459 3951 7440 3949 7436
      3950 7433 3954 7435 3956 7432 3954 7428
      3959 7426 3968 7414

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:27 PM EDTSpecial Weather StatementPHIHunterdon, Warren2 hr
Sep 14, 10:27 PM EDTSpecial Weather StatementPHIHunterdon63 min
Sep 14, 10:58 PM EDTSpecial Weather StatementPHISussex, Warren62 min
Sep 14, 11:17 PM EDTSevere Thunderstorm WarningPHISussex58 min
Sep 14, 11:42 PM EDTSpecial Weather StatementPHISussex63 min
Sep 14, 11:50 PM EDTSevere Thunderstorm WarningPHISussex23 min
Sep 15, 6:50 AM EDTGale WarningPHI22 hr
Sep 15, 3:13 PM EDTSpecial Weather StatementPHIAtlantic47 min
Sep 15, 3:33 PM EDTSpecial Marine WarningPHI12 min
Sep 15, 3:44 PM EDTSpecial Marine WarningPHI61 min
Sep 15, 3:48 PM EDTSpecial Marine WarningPHI57 min
Sep 15, 7:48 PM EDTWind AdvisoryPHICape May4 hr
Sep 14, 9:02 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Sep 14, 10:14 PM EDTAreal Flood AdvisoryPHILehigh, Northampton103 min
Sep 14, 10:22 PM EDTSpecial Weather StatementPHIMonroe53 min
Sep 15, 6:28 AM EDTSpecial Weather StatementPHIBerks, Lehigh62 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.